Measuring portfolio performance using a modified measure of risk

Adcock, C.J. (2007) Measuring portfolio performance using a modified measure of risk. Journal of Asset Management, 7 (6). pp. 388-403. ISSN 1470-8272

Abstract

Metadata

Authors/Creators:
  • Adcock, C.J.
Copyright, Publisher and Additional Information: © 2007 Palgrave Macmillan. This is an author produced version of a paper subsequently published in Journal of Asset Management. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Miss Anthea Tucker
Date Deposited: 22 Jun 2010 08:28
Last Modified: 08 Feb 2013 17:00
Published Version: http://dx.doi.org/10.1057/palgrave.jam.2250054
Status: Published
Publisher: Palgrave Macmillan
Identification Number: 10.1057/palgrave.jam.2250054

Download

Filename: Adcock_10955.pdf

Share / Export

Statistics